# SDR UIEA2019052204268

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,268 hours, 19,194 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 ENGINE LT CORE COWL, INNER WALL AFT FRAME, FOUND CRACK AT 7:30 O' CLOCK POSITION. ( #3 ENG LT CORE COWL, INNER WALL AFT FRAME, CRACK AREAS REPAIRED IAW EO:1971A210 REV. 0. )
